MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; NEONATAL ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; NEONATAL ARCTIC GEL PADS
Catalog Number 318-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the picu nurse notes flow rate (fr) was only 0.9lpm and the arctic sun device was alerting 113 (reduced water temp control).Guided to diagnostics: system hours 1818, pump hours 1649, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 26%, flow rate (fr) was 0.9lpm.Adjusted tubing and flow rate (fr) dropped to 0.7lpm.Disconnected and reconnected tubing using proper technique.No increase in flow rate (fr) (fluctuated from 0.4-0.7lpm).Disconnected old pad and connected new pad.Flow rate (fr) was 1.4lpm.Old pad ngkt2574.Please contact the unit coordinator for return of this pad for investigation.Second call for same patient.They were again getting low flow and alert 113 (reduced water temp control).Flow rate (fr) was 0.9lpm and they were hesitant to make any changes, but the provider asked to call.Explained correlation between flow rate and heater capacity.Rather than troubleshooting this pad, they connected the previous pad off to the side to increase flow rate which settled at 1.8lpm.
 
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
NEONATAL ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24422236
Report Number1018233-2026-01155
Device Sequence Number10569554
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown